Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

ask: started birth control one week late, are these symptoms of pregnancy? please read

By puppy my boy
 
Rate This

hi all. i started my birth control pack one week late, last month. i figured my period would come during my sugar pill week as i started the new pack one week late. no period. i am now on my second pack and feeling worried i may be pregnant. ive been having stomach pains and cramping almost as if i was menstrating but nothing to show for it, you follow? sometimes these pains are dull sometimes they are sharp. they are not always consistant. i sometimes have pain in the lower region of my back aswell.

at times i feel naseaus.
i have also noticed afyer bathing i feel much better but few hours late am feeling my pains again. i felt my cramping pains for about a week. now they seem less consistant. but still painful...... Then just yesterday at work my temperature hightened and i lost vision. i felt fatigued and over heated. i had to lay down on the floor. i got sent home shortly after this. are these symptoms of pregnancy or could it be my body adjusting to the medication again? any advice or explaination would help.

Add a Comment3 Comments

puppy my boy

is it normal not to have a period after starting a new pack of pills late?
ive had sex since missing the pills last month but it was protected.

December 17, 2011 - 5:02pm
Rosa Cabrera RN (reply to puppy my boy)

Yes, you can skip a period if you don't start your pack on time. If you were protected when you had sex then you have nothing to worry about.

Good Luck,

Rosa

December 18, 2011 - 7:49am
Rosa Cabrera RN

Puppy my boy,

Have you had sex before you missed your period? The cramping and nausea could be coming from the birth control pills and the fact that your period may be coming soon but if you had sex before then, please take a pregnancy test. 

If the ill-feeling continues, you can choose to stop the pills so that you can get your period but you will have to use protection during sex while you are off them.

Best,

Rosa

December 17, 2011 - 4:12pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1793 Health

Changed

695 Lives

Saved

553 Lives
17 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

How much money annually do you spend on health and wellness products?:
View Results